Tylenol Tylenol Regular Strength 325mg

Easy Open Bottle 200 Caplets

$23.99

Tylenol

Tylenol Regular Strength 325mg

Easy Open Bottle 200 Caplets
Tylenol Regular Strength 325mg is rated 4.4 out of 5 by 48.
  • y_2024, m_7, d_17, h_6
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.42
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_48
  • loc_en_CA, sid_194, prod, sort_[SortEntry(order=RELEVANCE, direction=DESCENDING)]
  • clientName_wellca
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getAggregateRating, 27.38ms
  • REVIEWS, PRODUCT

$23.99

+
Description
When you are suffering from aches and pains or a nagging headache, you are not yourself. You want fast, effective relief so that you can get back to normal… whatever your normal is.

Trust Regular Strength Tylenol. Regular Strength Tylenol products are tough on pain, but easy on your stomach, providing the effective relief you need.

For effective relief of:
  • Headaches
  • Aches and pains
  • Fever
Format: Caplets

Dosage: Adults and Children 12 years and older: Take 1 Tylenol every 4 – 6 hours. If pain or fever does not respond to 1 Tylenol, take 2 Tylenols at next dose. Do not take more than 12 Tylenols per day.

Medicinal Ingredients: Each caplet or tablet contains:
  • Medicinal Ingredient: Acetaminophen, 325 mg
  • Benefit: Pain reliever/fever reducer
Non-Medicinal Ingredients (alphabetical): cellulose, corn starch, hypromellose, magnesium stearate, polyethylene glycol, sodium starch glycolate

Caution: Keep out of the reach of children. This package contains enough drug to seriously harm a child. Do not use with other drugs containing acetaminophen. Use the smallest effective dose. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Do not take if allergic to acetaminophen. Consult a doctor if: Your symptoms last for more than 5 days or fever lasts more than 3 days; You develop allergic reactions such as wheezing, rash or itching. Ask a doctor or pharmacist before use if you: Are pregnant or breastfeeding; Have chronic alcoholism; Have a serious liver or kidney disease; Use any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medications. In case of overdose, call a Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite.

WARNING: Do not use if carton is open or if printed bottle neck band or inner foil seal is broken. Store at room temperature, 15–30°C (59–86°F).

Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.
Ingredients
Medicinal Ingredients: Each caplet or tablet contains: Medicinal Ingredient: Acetaminophen, 325 mg Benefit: Pain reliever/fever reducer Non-Medicinal Ingredients (alphabetical): cellulose, corn starch, hypromellose, magnesium stearate, polyethylene glycol, sodium starch glycolate
Shipping & Returns
  • Unfortunately, due to the nature of this item, we cannot accept any returns.
  • We are only able to ship this item to Canadian customers.
  • This item cannot be shipped to Quebec due to provincial pharmacy regulations.
Click here for more information
Rated 5 out of 5 by from great product Works quickly and effectively. Highly recommend!
Date published: 2017-10-10
Rated 4 out of 5 by from works easy to carry with me. works well on all kinds of daily pain from head aches to fevers.
Date published: 2017-11-17
Rated 5 out of 5 by from Effective Work wonders on headache and knee pain.
Date published: 2017-12-05
Rated 5 out of 5 by from no other brand for me Since I have been sensitive to ibuprofen and naproxen (after being pregnant), I only use tylenol for any types of pain and it definitely manages well.
Date published: 2017-10-18
Rated 5 out of 5 by from Safe option to relive Pain Tylenol regular strength helped me manage pain from a surgery. I didn't believe a regular OTC medicine would be effective enough but it was.
Date published: 2017-08-29
Rated 3 out of 5 by from OK While it is not strong enough for my pain other's might like it.
Date published: 2018-02-06
Rated 1 out of 5 by from Long time to work I have severe period pain and usually take advil to relieve but can not take advil because I'm on a different medication and cannot take advil due to a reaction. I took 2 tablets and it was dreadful. It took a long time to work! Almost 2 hours. I had severe cramping and severe nausea and felt sick. I wish it was faster. I had to endure 2 hours of pain and nausea. would not buy again. I will probably try the extra strength and hope that one works.
Date published: 2019-10-18
Rated 2 out of 5 by from Not strong enough for me. Doesn't relief my headache pain. Not like ultra strength Tylenol.
Date published: 2018-07-07
  • y_2024, m_7, d_17, h_6
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.42
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_48
  • loc_en_CA, sid_194, prod, sort_[SortEntry(order=RELEVANCE, direction=DESCENDING)]
  • clientName_wellca
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 3.54ms
  • REVIEWS, PRODUCT